# SDR FOTR2019813414

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) MAIN CABIN OVERWING FLOORBEAM T-CORD CRACKED AT RADIUS BS 760, LBL 45.50. REMOVED DAMAGED T-CORD FROM BS 760 LBL 45.50 IAW SRM 51-30-2. FABRICATED NEW T-CORD FROM BAC15061105-7075-T6 PO 2019835 DIM 110" IAW SRM 53-10-2, FIG 7 INSTALLED T-CORD IAW SRM 51-30-2.
